# SDR SWIA201642111

- Difficulty date: April 23, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 25,430 hours, 18,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE JACK SUPPORTING STRUCTURE LOCATED BETWEEN FS 265 AND FS 280 AT STR 27 HAS CORROSION.  REPLACED LT NOSE JACK SUPPORTING STRUCTURE LOCATED BETWEEN BS 265 - 280 AT STR 27L IAW SRM. PRESSURE CHECK SATISFACTORY.
